# SDR CA130116019

- Difficulty date: January 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Piston
- Part number: 41012001
- Condition: Worn
- Location: M/R Servo
- Part time: 1,604 hours
- Component: Servo, Woodward
- Component part number: 7665009805
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PLASMA COATING HAS DETACHED FROM APPROXIMATLEY 60 PERCENT OF THE UPPER RING OF THE PISTON HEAD.
